# SDR PCAA0105042

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 16,976 hours, 18,939 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H31X97513
- Condition: Flat
- Location: Lt Mlg
- Part time: 18,966 hours, 20,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3535 PIT-BGM.  LEFT INBOARD MAIN TIRE WENT FLAT AFTER TAKEOFF.  EMERGENCY DECLARED.  AIRCRAFT LANDED IN BGM WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED INBOARD LEFT AND OUTBOARD LEFT MAIN WHEEL/TIRE ASSEMBLIES, AND PERFORMED SPECIAL INSPECTION FOR TIRE BURST AND EXCESSIVE BREAKING IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL.  NO DEFECTS FOUND.
